advertisement
Question
Posted by: Leigh | 2011/10/11

Heart palpitations

I have been having heart palpitations the last 2 weeks or so. I am going through a very difficult time, so i think it might be stress-related. Can this be? I used a 1/4 Urbanol for 2 nights and it seemed to help, but it makes me extremely tired, so I can''t drink it during the day - which is when it happens. It''s starting to freak me out now. If i know it can be stress-related I''ll feel much better, because I''m working on my problems...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Leigh

I think that the heart palpitations are due to anxiety and I suggest that you consult your doctor for a script for a light anxiolytic or an antidepressant with anxiolytic properties.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement